GET THE APP

Research in Applied Mathematics

Volume 1, Issue 1, 2017

Indexed In
  • Genamics JournalSeek
  • Directory of Open Access Journals
  • Google Scholar
cheapjerseysupplychina.com - cheapjerseysupplychina Resources and Information.

cheapjerseysupplychina.com

This domain has expired. Is this your domain?
Renew Now!

Awards Nomination

Volume 1, Issue 1, 2017

Research Article

Mathematical Analysis of Visceral Leishmaniasis Model

  • F.Boukhalfa,M.Helal,and A.Lakmeche

Research Article

A Finite Difference Scheme for theTime-Fractional Landau-Lifshitz-Bloch Equation

  • C.Ayouch,E.H.Essoufi,and M.Tilioua

Research Article

Stability Analysis of an SEIR Model with Treatment

  • Soufiane Elkhaiar and Abdelilah Kaddar

Research Article

Hopf Bifurcation in a Delayed Solow-Verhulst Model

  • A.Kaddar, S.Sahbani ,and H.Talibi Alaoui